# SDR CA020110016

- Difficulty date: January 7, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 58,802 hours
- Engine: Rroyce RB211524B402
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR DOWN APPROACH YYZ, HAD THREE GREEN & RED DOOR LIGHT,  FLIGHT ENGINEER LT GEAR OR DOOR LIGHT.  FOLLOWED ABNORMAL PROCEDURE 03:18:03  (ALL  LIGHTS WENT NORMAL ON SHORT FINAL).   LT MAIN GEAR INBOARD UPLOCK SENSOR ADJUSTED I.A.W. M.M.32-61-07.
